MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. 55MM SELECTABLE NEW TLC; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. 55MM SELECTABLE NEW TLC; STAPLE, IMPLANTABLE
Catalog Number NTLC55
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure the device has firing issues.He changed the new gun and completed the case.
 
Additional Manufacturer Narrative
(b)(4) date sent 7/23/2025 d4 batch #216d29.Investigation summary the product was returned for thorough evaluation, which included visual inspections and functional testing of the returned device.Visual analysis of the returned sample determined that the ntlc55 device was received with no reload present, the saddle pin broken in two sections and returned inside a plastic bag, with both bearings missing and not returned.The saddle pin was noted with several corrosion and also there are evidence that the bearings were present on the device since marks of corrosion were noted on this area.Additionally, the riveting of device was examined for visual inspection and no anomalies were noted.One possible cause for this condition may be exposure of cleaning solutions.Further analysis shows the anvil partially detached with the three posts broken: two of the distal ends and one on the proximal side.The anvil post on this area appears to be damaged as if the anvil was pulled out of the device.No functional test was performed due to the condition of returned sample.Additionally, a photo was provided and it showed a package from top view, product code ntlc55 and lot # 250d75.The event reported was confirmed by an external cause as improper handling due to the condition of returned sample.It should be noted that as part of our quality process, each device is visually inspected and functionally tested during manufacturing to ensure that the device meets the required specifications prior to shipment.Please reference the instruction for use for more information.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 216d29, and no non-conformances were identified.The lot#250d75 history records were reviewed and certified by external manufacturing that the manufacturing criteria were met prior to the release of the equipment.The certificate records are accessible through external manufacturing.Additional information was requested, and the following was obtained: 1.Could you please clarify if there were any patient consequences? - no 2.Could you please clarify if there was any change in the post-operative care of the patient as a result of the event? - no.

Brand Name
55MM SELECTABLE NEW TLC
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key22574547
Report Number3005075853-2025-05773
Device Sequence Number18523830
Product Code GDW
UDI-Device Identifier10705036002611
UDI-Public(01)10705036002611(17)290731(10)250D75
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K092577
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNTLC55
Device Lot Number250D75
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown